# SDR SWAA2013052816518

- Difficulty date: May 14, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 58,959 hours, 48,096 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69487475
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER CLIP CRACKED.  R & R CLIP IAW SRM AND DWG.
